Non-compact versions of Edwards' theorem
Göğüş, Nihat Gökhan and Perkins, Tony L. and Poletsky, Evgeny A. (2013) Non-compact versions of Edwards' theorem. Positivity, 17 (3). pp. 459-473. ISSN 1385-1292 (Print) 1572-9281 (Online)
This is the latest version of this item.
Official URL: http://dx.doi.org/10.1007/s11117-012-0181-9
Edwards' Theorem establishes duality between a convex cone in the space of continuous functions on a compact space X and the set of representing or Jensen measures for this cone. It is a direct consequence of the description of positive superlinear functionals on C(X). In this paper we obtain the description of such functionals when X is a locally compact sigma-compact Hausdorff space. As a consequence we prove non-compact versions of Edwards' Theorem.
Available Versions of this Item
Repository Staff Only: item control page